Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Primitive recursive functions


Author: Raphael M. Robinson
Journal: Bull. Amer. Math. Soc. 53 (1947), 925-942
DOI: https://doi.org/10.1090/S0002-9904-1947-08911-4
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 987--993
MathSciNet review: 0022536
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08911-4